Alert archive / Texas / Red Flag Warnings in 2009
Red Flag Warning 35, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Apr 17, 2009, 4:58 AM CDT for 4 counties in Texas. It took effect at Apr 17, 2009, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2009, 4:58 AM CDT (09:58 UTC)
- In effect from
- Apr 17, 2009, 1:00 PM CDT
- Expired
- Apr 17, 2009, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Loving County, TX, Pecos County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 101 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 10.0 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 404 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 2611 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMAF 170958 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 458 AM CDT FRI APR 17 2009 ...RED FLAG WARNING IN EFFECT FROM 1 TO 7 PM CDT TODAY FOR THE GUADALUPE MOUNTAINS...SOUTHEAST NEW MEXICO PLAINS...UPPER TRANS PECOS...STOCKTON PLATEAU...DAVIS MOUNTAINS AND MARFA PLATEAU FOR DRY AND WINDY CONDITIONS ALONG WITH HIGH FIRE DANGER... .AN UPPER LEVEL LOW WILL MAINTAIN BREEZY WESTERLY WINDS ACROSS LOCATIONS ALONG AND WEST OF A TATUM...HOBBS...KERMIT...FORT STOCKTON AND ALPINE LINE TODAY. THIS...COMBINED WITH MINIMUM RELATIVE HUMIDITIES BELOW 10 PERCENT AND HIGH FIRE DANGER WILL RESULT IN RED FLAG CONDITIONS ACROSS THESE AREAS. NMZ114-TXZ258-172100- /O.UPG.KMAF.FW.A.0034.090417T1800Z-090418T0000Z/ /O.NEW.KMAF.FW.W.0035.090417T1800Z-090418T0000Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS- 358 AM MDT FRI APR 17 2009 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. SOUTHWEST TO WEST WINDS WILL INCREASE TO 20 TO 30 MPH THIS AFTERNOON. RH/S WILL DROP BELOW 10 PERCENT WHILE FIRE DANGER WILL BE HIGH. THIS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EARLY EVENING. WINDS WILL DECREASE THIS EVENING AND ALLEVIATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN WILDFIRES. && $$ NMZ115-TXZ057>060-067-074-075-080-172100- /O.NEW.KMAF.FW.W.0035.090417T1800Z-090418T0000Z/ SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-WARD- DAVIS/APACHE MOUNTAINS AREA-PECOS-MARFA PLATEAU- 458 AM CDT FRI APR 17 2009 /358 AM MDT FRI APR 17 2009/ ...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 7 PM CDT /6 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 7 PM CDT /6 PM MDT/ THIS EVENING. WESTERLY WINDS WILL INCREASE TO 20 TO 30 MPH THIS AFTERNOON. SINCE RH/S WILL DROP TO 5 TO 10 PERCENT AND FIRE DANGER WILL BE HIGH...A RED FLAG WARNING IS IN EFFECT FROM 1 PM TO 7 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN WILDFIRES. && $$
1 follow-up statement
000 WWUS84 KMAF 171944 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 244 PM CDT FRI APR 17 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT OR 6 PM MDT FOR THE GUADALUPE MOUNTAINS...SOUTHEAST NEW MEXICO PLAINS...UPPER TRANS PECOS...STOCKTON PLATEAU...DAVIS MOUNTAINS AND MARFA PLATEAU FOR DRY AND WINDY CONDITIONS ALONG WITH HIGH FIRE DANGER... .AN UPPER LEVEL LOW WELL NORTH OF THE REGION WILL MAINTAIN BREEZY WESTERLY WINDS ACROSS LOCATIONS WEST OF A TATUM...FORT STOCKTON... ALPINE LINE THIS AFTERNOON. THIS COMBINED WITH MINIMUM RELATIVE HUMIDITIES BELOW 15 PERCENT AND HIGH FIRE DANGER WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS THESE AREAS. NMZ114-115-TXZ057>060-067-074-075-080-258-180000- /O.CON.KMAF.FW.W.0035.000000T0000Z-090418T0000Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-WARD- DAVIS/APACHE MOUNTAINS AREA-PECOS-MARFA PLATEAU- GUADALUPE MOUNTAINS- 244 PM CDT FRI APR 17 2009 /144 PM MDT FRI APR 17 2009/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING. WESTERLY WINDS OF 20 TO 30 MPH WILL CONTINUE THIS AFTERNOON. SINCE RH/S WILL REMAIN AT OR BELOW 15 PERCENT AND FIRE DANGER WILL BE HIGH...A RED FLAG WARNING WILL REMAIN IN EFFECT UNTIL 7 PM CDT OR 6 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN WILDFIRES. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Apr 17, 4:36 AM CDT, 22 minutes earlier.
Area forecast discussion, Apr 17, 4:36 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
436 AM CDT FRI APR 17 2009
.DISCUSSION...
SATELLITE IMAGERY SHOWS A LARGE MCS MEANDERING ENE INTO NORTH
CENTRAL TEXAS...W/AREA RADARS SHOWING THE TAIL END OF THE LAST CELL
IN TERRELL COUNTY...AND A FEW RESIDUAL SHRA TO THE NORTH. THESE
WILL BE COVERED W/A SLIGHT CHANCE SHRA OVER THE EASTERN-TIERED
COUNTIES BY ISSUANCE TIME. MEANWHILE...LATEST SFC ANALYSIS PLACES
THE DRYLINE/COLD FRONT NEAR KAMH-KLES-KMAF-K6R6. MPE STP/S FROM
THIS EVENT RANGED AS HIGH AS 2.5+ INCHES IN EASTERN PECOS
COUNTY...W/ISOLATED SIMILAR AMOUNTS OVER THE NE PB/WRN LOW ROLLING
PLAINS.
OTHERWISE...WATER VAPOR IMAGERY SHOWS THE UPPER TROUGH CENTERED OVER
NM...W/MODELS TAKING IT SLOWLY NE TO SW KS BY 18Z
SATURDAY...FOLLOWED BY DRY...NW FLOW ALOFT. THIS WILL RESULT IN
BELOW NORMAL TEMPS THRU MONDAY...AFTER WHICH UPPER RIDGING BEGINS
BUILDING IN FROM THE SW CONUS. GFS IS FASTER THAN THE DGEX/ECMWF IN
MOVING THE RIDGE EAST. GFS MODEL TEMP PROGS/FORECAST SOUNDINGS
SUGGEST GUIDANCE NUMBERS LOOK REASONABLE THRU ABOUT TUESDAY
AFTERNOON...BUT STAY TOO COOL AS THE RIDGE BUILDS IN...ESPECIALLY IF
THE SLOWER DGEX/ECMWF SOLUTIONS PAN OUT.
&&
.FIRE WEATHER...
POOR TO FAIR RECOVERY IS EXPECTED GENERALLY TO THE WEST OF THE PECOS
RIVER...EXCEPT OVER THE LOWER TRANS PECOS WHERE RECOVERY WILL BE
HIGHER. OVER THE REST OF THE AREA...RECOVERY WAS GOOD TO EXCELLENT.
THE BASE OF A LARGE UPPER LEVEL SYSTEM WILL TRAVERSE THE AREA
TODAY. TEMPERATURES WILL BE COOLER THAN YESTERDAY...BUT DRIER AIR
WILL ALSO SPREAD EASTWARD OVER THE REGION. THINK MINIMUM AFTERNOON
RH/S WILL DROP TO 5 TO 10 PERCENT ALONG AND WEST OF A SEMINOLE TO
MIDLAND TO SANDERSON LINE. FURTHER EAST...STORM TOTAL PRECIPITATION
AND MPE ESTIMATES INDICATE A SHARP WESTERN EDGE TO THE PRECIPITATION
THAT FELL OVER THE PERMIAN BASIN...WESTERN LOW ROLLING PLAINS...
STOCKTON PLATEAU AND LOWER TRANS PECOS. THEREFORE...THINK MINIMUM
RH/S OF 15 TO 25 PERCENT WILL OCCUR IN THESE AREAS.
MODELS ARE INDICATING WIND SPEEDS WILL STAY BELOW 20 MPH SUSTAINED
MOST LOCATIONS TO THE WEST OF THE PECOS RIVER THIS AFTERNOON.
HOWEVER...A TIGHT HEIGHT GRADIENT WILL EXIST OVER THE WESTERN HALF
OR SO OF THE FORECAST AREA THIS AFTERNOON WITH A STRONG SHORTWAVE
TROUGH SKIRTING SOUTHEAST NEW MEXICO BY LATE AFTERNOON. THE LATEST
RUC ALSO INDICATED QUITE A BIT STRONGER MID LEVEL WINDS THAN THE
REST OF THE AVAILABLE MODEL DATA. THINK THE SUBSIDENCE TO THE SOUTH
OF THIS STRONG WAVE COMBINED WITH THE STRONGER WINDS INDICATED BY
THE RUC WILL YIELD SURFACE WIND SPEEDS OF 20 TO 30 MPH OVER MUCH OF
THE WESTERN CWA THIS AFTERNOON. HAVING SAID ALL THAT..WILL
UPGRADE TO A RED FLAG WARNING IN THE GUADALUPE MOUNTAINS...AND
EXPAND THE RED FLAG WARNING TO INCLUDE LOCATIONS ALONG AND WEST OF A
TATUM...HOBBS...KERMIT...FORT STOCKTON...ALPINE LINE. CRITICAL FIRE
WEATHER CONDITIONS ARE EXPECTED TO OCCUR BETWEEN 17/18Z AND 18/00Z.
AFTER WINDS DIMINISH THIS EVENING...EXPECTING RECOVERY WILL BE POOR
TO FAIR OVER ALL BUT NORTHERN PORTIONS OF THE FORECAST AREA WHERE
FAIR TO GOOD RECOVERY IS EXPECTED. NEAR CRITICAL TO CRITICAL FIRE
WEATHER CONDITIONS COULD AGAIN OCCUR SATURDAY AFTERNOON GENERALLY
WEST OF THE PECOS RIVER. HOWEVER...WIND SPEEDS APPEAR TO BE TOO
WEAK FOR SUSTAINED SURFACE WINDS OF 20 MPH OR GREATER AT THIS TIME
AND WILL NOT ISSUE A FIRE WEATHER WATCH YET. INSTEAD WILL HAVE THE
DAY SHIFT TAKE A LOOK TO SEE WHETHER WINDS MAY BE STRONGER THAN
CURRENTLY FORECAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 75 40 76 48 / 0 0 0 0
CARLSBAD NM 67 39 74 44 / 0 0 0 0
DRYDEN TX 83 50 84 53 / 10 0 0 0
FORT STOCKTON TX 76 45 78 47 / 0 0 0 0
GUADALUPE PASS TX 63 44 69 44 / 0 0 0 0
HOBBS NM 69 36 71 45 / 0 0 0 0
MARFA TX 69 34 72 40 / 0 0 0 0
MIDLAND INTL AIRPORT TX 77 42 76 47 / 0 0 0 0
ODESSA TX 74 42 77 48 / 0 0 0 0
WINK TX 76 39 80 46 / 0 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM NOON TODAY TO 6 PM MDT THIS EVENING FOR
THE FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN
NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
TX...RED FLAG WARNING FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 7
PM CDT /6 PM MDT/ THIS EVENING FOR THE FOLLOWING ZONES...
DAVIS/APACHE MOUNTAINS AREA...GUADALUPE MOUNTAINS...LOVING...
MARFA PLATEAU...PECOS...REEVES COUNTY AND UPPER TRANS PECOS...
VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...WINKLER.
&&
67/44Hazardous weather outlook, Apr 17, 4:16 AM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 416 AM CDT FRI APR 17 2009 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-180930- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 416 AM CDT FRI APR 17 2009 /316 AM MDT FRI APR 17 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT WESTERLY WIND OF 20 MPH OR GREATER WILL COMBINE WITH VERY LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER TO CREATE CRITICAL FIRE WEATHER CONDITIONS ALONG AND WEST OF A TATUM TO HOBBS TO KERMIT TO FORT STOCKTON TO ALPINE LINE THIS AFTERNOON. A RED FLAG WARNING IS IN EFFECT FOR THESE AREAS FROM 1 PM TO 7 PM CDT. WIND SPEEDS OF 30 TO 40 MPH AND GUSTS TO 55 MPH COULD OCCUR THROUGH THE GUADALUPE MOUNTAINS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, Apr 16, 11:04 PM CDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1104 PM CDT THU APR 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM HAIL COAHOMA 32.29N 101.31W
04/16/2009 E1.00 INCH HOWARD TX TRAINED SPOTTER
&&
JGUDMESTSpecial weather statement, Apr 16, 11:14 PM CDT, 5 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1114 PM CDT THU APR 16 2009 TXZ048-170500- SCURRY- 1114 PM CDT THU APR 16 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR SCURRY COUNTY. AN INTENSIFYING THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST OF ARAH AT 1114 PM CDT...MOVING EAST AT 25 MPH. THIS STORM WILL PASS OVER SNYDER. AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR WEST TEXAS.
Special weather statement, Apr 16, 11:44 PM CDT, 5 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1144 PM CDT THU APR 16 2009 TXZ070-170515- REAGAN- 1144 PM CDT THU APR 16 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHERN REAGAN COUNTY. THUNDERSTORMS WITH HAIL AND GUSTY WINDS WERE LOCATED JUST WEST OF HIGHWAY 37...OR 3 MILES WEST OF BIG LAKE AT 1141 PM CDT... MOVING NORTHEAST AT 30 MPH. BIG LAKE AND ADJACENT HIGHWAY 37 IS IN THE PATH OF THESE STORMS. PEA TO MARBLE SIZED HAIL AND WINDS GUSTING TO AROUND 50 MPH ARE POSSIBLE. PEOPLE IN SOUTHERN REAGAN COUNTY...INCLUDING THE CITY OF BIG LAKE... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR WEST TEXAS.
Special weather statement, Apr 17, 1:14 AM CDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 114 AM CDT FRI APR 17 2009 TXZ075-082-170645- PECOS-TERRELL- 114 AM CDT FRI APR 17 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR EAST CENTRAL PECOS AND NORTH CENTRAL TERRELL COUNTIES. A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED IN OPEN COUNTRY ALONG THE NORTH CENTRAL TERRELL AND EAST CENTRAL PECOS COUNTY LINE AT 111 AM CDT...MOVING EAST AT 25 MPH. THIS STORM WILL IMPACT OPEN COUNTRY OF NORTH CENTRAL TERRELL COUNTY. PEA TO MARBLE SIZED HAIL AND WINDS GUSTING TO AROUND 50 MPH ARE POSSIBLE. PEOPLE IN EAST CENTRAL PECOS AND NORTH CENTRAL TERRELL COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Local storm report, Apr 17, 4:48 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
448 AM CDT FRI APR 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 3 WNW MIDLAND 32.02N 102.13W
04/11/2009 M1.75 INCH MIDLAND TX NWS EMPLOYEE
&&
JDThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 7:01 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector | 59 min |
| Apr 16, 7:48 PM CDT | Severe Thunderstorm Warning | MAF | Martin | 27 min |
| Apr 16, 8:13 PM CDT | Severe Thunderstorm Warning | MAF | Howard, Martin | 62 min |
| Apr 16, 8:35 PM CDT | Severe Thunderstorm Warning | MAF | Andrews | 55 min |
| Apr 16, 8:46 PM CDT | Severe Thunderstorm Warning | MAF | Howard | 44 min |
| Apr 16, 8:50 PM CDT | Tornado Warning | MAF | Howard, Martin | 40 min |
| Apr 16, 9:01 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Pecos | 44 min |
| Apr 16, 9:07 PM CDT | Tornado Warning | MAF | Martin | 23 min |
| Apr 16, 9:27 PM CDT | Tornado Warning | MAF | Martin | 63 min |
| Apr 16, 9:28 PM CDT | Tornado Warning | MAF | Borden, Howard | 32 min |
| Apr 16, 9:45 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 45 min |
| Apr 16, 9:52 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Midland, Upton | 53 min |
| Apr 16, 9:57 PM CDT | Flash Flood Warning | MAF | Howard | 3 hr |
| Apr 16, 10:00 PM CDT | Tornado Warning | MAF | Borden, Scurry | 30 min |
| Apr 16, 10:15 PM CDT | Tornado Warning | MAF | Howard | 60 min |
| Apr 16, 10:26 PM CDT | Tornado Warning | MAF | Borden, Scurry | 34 min |
| Apr 16, 10:27 PM CDT | Areal Flood Advisory | MAF | Martin | 3 hr |
| Apr 16, 10:30 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos, Upton | 60 min |
| Apr 16, 10:35 PM CDT | Areal Flood Advisory | MAF | Howard | 3 hr |
| Apr 16, 10:48 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Reagan, Upton | 57 min |
| Apr 16, 10:52 PM CDT | Severe Thunderstorm Warning | MAF | Howard | 38 min |
| Apr 16, 11:09 PM CDT | Tornado Warning | MAF | Mitchell | 66 min |
| Apr 16, 11:27 PM CDT | Severe Thunderstorm Warning | MAF | Scurry | 33 min |
| Apr 17, 12:07 AM CDT | Flash Flood Warning | MAF | Mitchell | 3 hr |
| Apr 17, 12:08 AM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 37 min |
| Apr 17, 12:15 AM CDT | Severe Thunderstorm Warning | MAF | Mitchell | 60 min |
| Apr 17, 8:27 AM CDT | River Flood Warning | MAF | Crockett, Pecos, Terrell | 8 hr |
| Apr 17, 8:27 AM CDT | River Flood Warning | MAF | Crockett, Terrell | 8 hr |
Nearby
Red Flag Warnings in Texas, 2009Red Flag Warnings in New Mexico, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.